# SDR 96ZZZX630

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911FT
- Make and model: Hughes 369D
- Aircraft serial: 811036D
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Outlet Strainer
- Part number: 1740364
- Condition: Missing
- Location: Lube Filter
- Component: 174000103
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE/RECOMMENDED 1,000-HOUR INSPECTION OF THE OUTLET STRAINER ASSEMBLY, THE SCREEN WAS NOT INSTALLED, RATHER AN INLET FITTING, PN 1740235, WAS INSTALLED.  THIS UNIT IS APPROXIMATELY 980 HOURS TSN.  SUBMITTER RECOMMENDS COMPLETE INSPECTION OF ASSY (FILTER, SCREEN, PACKINGS, ETC.) PRIOR TO INSTALLATION.  STC NR SH401GL.
